Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 247, NWS Shreveport, LA

June 30, 2007Rusk County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 30, 2007, 7:06 PM CDT for Rusk County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2007, 7:06 PM CDT (00:06 UTC)
Expired
Jun 30, 2007, 7:30 PM CDT
In force
24 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Rusk County, TX

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:30 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 30, 3:30 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 PM CDT SAT JUN 30 2007

.DISCUSSION...
CONTINUED MORE OF THE SAME...AT LEAST FOR THE SHORT TERM. UPPER
LEVEL SHEAR AXIS WILL REMAIN NORTH AND WEST OF THE CWA THROUGH
EARLY NEXT WEEK...ACCORDING TO THE NEW MODEL RUNS. HOWEVER...
GFS MOS HAS HIGHER POPS FOR THE CWA...AND THE ONLY SIGNIFICANT
CHANGE IS INCREASE IN THE MEAN RH. WILL RAISE POPS A LITTLE...MORE
IN LINE WITH SURROUNDING OFFICES AND MOS...BUT STILL SOME NOT
CERTAIN THERE WILL BE MUCH CHANGE UNTIL TUESDAY. THIS IS WHEN
UPPER LEVEL TROUGH BEGINS TO TILT TO THE SOUTHEAST...PLACING THE
SHEAR AXIS OVER THE CWA. THE TROUGH IS THEN EXPECTED TO SINK
SOUTH OF THE AREA BY WEDNESDAY...WHICH SHOULD HELP DECREASE POPS
THROUGH THE REMAINDER OF THE WEEK AS IT BRINGS A WEAK SURFACE
FRONT INTO THE REGION. THE FRONT MAY STALL IN SOUTHERN PORTIONS
OF THE CWA FRIDAY. SO THIS COULD BE THE AREA WHERE RAIN ENDS
UP...BUT A LITTLE EARLY TO TELL THE EXACT LOCATION. FRONTS
TYPICALLY DO NOT EVEN MAKE IT TO THE CWA IN JULY...BUT THIS HAS
BEEN A NON TYPICAL JUNE. HAVE NOT ADJUSTED TEMPS YET FOR END OF
THE WEEK...BUT LOWER DEWPOINTS NORTH HALF OF THE CWA COULD LEAD
TO LOWER MINIMUMS IF SKIES CLEAR AT NIGHT. OTHERWISE CONTINUE
WITH HIGHS IN THE UPPER 80S TO LOWER 90S AND LOWS IN THE LOWER 70S.

&&

.AVIATION...

VFR CONDITIONS WILL PERSIST THROUGH MUCH OF THE TAF PERIOD...ALTHOUGH
SCATTERED CONVECTION ASSOCIATED WITH THE SEABREEZE ACROSS DEEP E
TX/N LA...WILL DIMINISH BETWEEN 1-4Z...WITH RESIDUAL CONVECTIVE
DEBRIS LINGERING OVERHEAD. MVFR CIGS/VSBYS AND STRONGER WIND GUSTS
WILL BE POSSIBLE IN/NEAR CONVECTION THIS AFTERNOON.
HOWEVER...SCATTERED CONVECTION IS EXPECTED TO PERSIST ACROSS EXTREME
NE TX/SE OK/SW AR OVERNIGHT...AS AS WEAK SHEAR AXIS NUDGES A TAD
FARTHER E INTO CNTRL/E OK. BUT CONVECTION SHOULD STAY N AND W OF THE
TYR TERMINAL...AND W OF TXK. BRIEF MVFR VSBYS WILL BE POSSIBLE IN
AREAS THAT SEE RAIN THIS AFTERNOON...IF CLOUD COVER THINS ENOUGH LATE.
OTHERWISE...SCT/BKN MVFR CIGS WILL DEVELOP ONCE AGAIN AFTER 13Z BUT
WILL BECOME VFR BY MID/LATE MORNING SUNDAY...WITH SCATTERED
CONVECTION ONCE AGAIN DEVELOPING DURING THE HEAT OF THE DAY. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  89  73  91 /  30  60  40  50
MLU  72  91  72  91 /  30  60  40  50
DEQ  72  88  70  89 /  40  60  40  50
TXK  72  89  71  90 /  40  60  40  50
ELD  72  89  70  91 /  30  60  40  50
TYR  73  90  73  90 /  30  60  40  50
GGG  73  90  71  91 /  30  60  40  50
LFK  72  89  72  90 /  30  70  40  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

14/15
Hazardous weather outlook, Jun 30, 12:00 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT JUN 30 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-011100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

EXPECT SCATTERED THUNDERSTORMS ACROSS THE FOUR STATE REGION THIS
AFTERNOON AND EVENING. WHILE A FEW THUNDERSTORMS MAY BE CAPABLE OF
WINDS GUSTING TO 40 MPH...FREQUENT LIGHTNING...AND PERIODS OF HEAVY
RAIN...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE WORKWEEK...
MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. ASIDE FROM
ISOLATED STRONG THUNDERSTORMS...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME.

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.